# SDR CA970624028

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 1225P363
- Condition: Shorted
- Location: Cannon Connector
- Part time: 800 hours
- Component: ADI7999001
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WATER CONTAMINATION  IN THE CANNON CONNECTOR IN THE LEFT HAND MAIN WHEEL WELL CAUSED A GROUND WHICH KEPT THE HYDRAULIC MOTOR RUNNING AND EVENTUAL OVERHEAT.
